MathSciNet Relay Station
MathSciNet bibliographic data
MR952514 (89i:11085) 11K06 (11K50 28D05)
Jager, Hendrik; Liardet, Pierre Distributions arithmétiques des dénominateurs de convergents de fractions continues. (French) [Arithmetical distributions of the denominators of convergents of continued fractions] Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 2, 181–197.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement